# SDR YENA2025102801056

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 640,203 hours, 22,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1853, JFK-PBI. "OILY SMELL IN CKPT THRU 10K ( APU SYSTEM ) PERFORMED PACK # 1 ISOLATION FOR 5 MIN. ODOR DISSAPATED. NO COMMENTS FROM CABIN; INSPECTED AND PERFORMED OPS CHKM OF APU BLEED SYST PER AMM 49-51-00. NO ODOR DETECTED. MDDR CLEARED BMX4 UPDATED MCC ADVISED."
